# SDR IPXA10558886

- Difficulty date: March 6, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N410UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23732
- Aircraft time: 25,641 hours, 17,416 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Bs 605-620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2,  REF D420275 TRANSFERRED FROM LOGBOOK PAGE 387230: MAIN DECK FLOOR PANEL DAMAGE RH-55 STA 605-STA 620.  PANEL WAS REPLACED IAW EO B757-5320-9692-G.
